Facebook Pixel

Can I be pregnant? Too soon for a test?

By June 11, 2016 - 2:06pm
Rate This

Good day all! So I was wondering, or rather seeking some advice. On the 3rd June, I had unprotected sex with my boyfriend. He did ejaculate in me... On the 4th June, at 12pm, I took the first dose of Postinor 2. I was suppose to take the second pill at 12am after doing the calculations...... However, due to unplanned situations, the second intake was delayed and taken 24 hours after the first dose.... It is day 7 after the intakes, and no periods. I took Postinor 2 a couple times before, and every time I did, I would see my periods no later than 2-3 days. I am currently only experiencing moderate abdominal pains with slight nausea. I am not sure if it is a little too soon to take a pregnancy test, as I do not know whether it would show as positive if I am pregnant.

Add a Comment1 Comments


Hello and welcome to EmpowHer,
First of all, the vaginal bleeding that occurs after taking Postinor 2 in your regular period. It is simply a side effect of the drug. Because you did not take the pill as instruction you will not have the regular side effects. It will also decrease the effectiveness.
You will unfortunately have to wait to after your next missed period to take a pregnancy test. The test results will not be accurate until then.

June 11, 2016 - 6:35pm
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.


Sex 101

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!